MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS MEDICAL ASD, INC. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the product was used, blood leakage from the circuit was confirmed.Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Investigation summary: one (1) sample was returned under the p/n: di-60hl, l/n: 4305708 for evaluation with its original packaging, in decontaminated conditions.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.Missing parts (cap, spike, vented 00-106) in the sample were detected.The sample was assembled in the level 1 system equipment to introduce distillated water and verify the correct functionality of the sample.During the test, a leak was found in union of tube and end cap, the failure mode "a0282 - leaking" reported in the complaint was confirmed.However, a root cause was not determined.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19351926
Report Number3012307300-2024-03943
Device Sequence Number12549771
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)260704(10)4305708
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Model NumberDI-60HL
Device Catalogue NumberDI-60HL---801
Device Lot Number4305708
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown